Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Stability Condition of Piecewise Linear Second-Order Systems via Eigenvalues and Eigenvectors
Eiichi MURAMATSUKeiji WATANABE
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 2 Pages 70-79

Details
Abstract

This paper considers stability of piecewise linear second-order systems. We analyze the trajectory of the systems by using eigenvalues and eigenvectors of coefficient matrices of subsystems. For the case where the coefficient matrices have complex eigenvalues, we present the necessary and sufficient condition for the piecewise linear systems to be stable.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top